CD 790 kind of technical question

Discussion in 'Very Low Calorie Diets' started by lou49, 18 October 2006 Social URL.

  1. lou49

    lou49 Full Member

    Posts:
    115
    Likes Received:
    3
    Start Weight:
    16st0lb
    Current Weight:
    11st10lb
    Goal Weight:
    10st7lb
    Lost(%):
    4st4lb(26.79%)
    Diet:
    Slimming World
    I am on third week,lost a stone. For the past couple of nights, after I have had my little dinner, I feel completely exhausted and headachey. In fact I am off to bed early again in a minute!
    Why is this? Feel fine and quite perky, it's as if actually eating in the evening seems to set it off.
    Thanks for any advice!
    Louise
     
  2. Avatar

    MiniMins.com Matched Content

  3. lashly

    lashly Regular Member

    Posts:
    55
    Likes Received:
    1
    Diet:
    Cambridge
    Hi Louise,

    Could you be coming down with something other than it being related to the diet? Ther's a lot going around this time of year. Some people to hover around the edges of ketosis on 790 which could potentially give you a head ache but could equally be something else.

    Hope you're feeling better today!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...